# SDR C2XA07IA023

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 12,951 hours, 10,656 cycles
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00559
- Condition: Inoperative
- Location: Te Flaps
- Part time: 12,088 hours, 100,005 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CVG, FLIGHT 2620, THE CREW REPORTED A FLAP FAIL MESSAGE ON EICAS DURING DESCENT. THE AIRCRAFT DIVERTED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
